# SDR 2005FA0000827

- Difficulty date: June 1, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N1043T
- Make and model: Skrsky S61A
- Aircraft serial: 61083
- Engine: Ge CT581401
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: SB25011
- Condition: Brinelled
- Location: Tail Rotor
- Part time: 1,743 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT OVERHAUL, REMOVED HUB BEARING INNER RACES AND FOUND (1 EACH) CRACKED ABOUT 1.5 INCHES DUE TO SEVERE BRINNELING.  PROBABLE CAUSE COULD BE DUE TO GREASE (MINIMAL AMOUTS).  RECOMMEND DAILY PURGING OF HUB BEARING TO PREVENT ANOTHER OCCURENCE.   (K)
